# SDR SWAA2024040460489

- Difficulty date: March 8, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 Rbl 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 312+5; RBL 31; WL 208.1<[01] REMOVED AND REPLACED THE CRACKED INTERCOSTAL AT STA 312-328; RBL 31; WL 208.1IAW SRM 51-40-02 AND DWG #141A5400;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1.;[03] VERIFIED COMPLETE ALL STEPS; CARD COMPLETE.
